MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)
Model Number 059037
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is 510(k) exempt.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during plastic surgery, at the end of case while grafting, a poor staple formation was observed.The skin stapler did not fully come together.The skin was think and the staples were partially formed.More clips and sutures were used.Oversewing was performed to fix staple line.

Brand Name
MULTIFIRE PREMIUM
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8658032
Report Number9612501-2019-01051
Device Sequence Number1831145
Product Code GDT
UDI-Device Identifier10884521080690
UDI-Public10884521080690
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number059037
Device Catalogue Number059037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;